Asymptotic FitzGerald inequalities.

Daoud Bshouty; Walter Hengartner

Commentarii mathematici Helvetici (1978)

  • Volume: 53, page 228-238
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Bshouty, Daoud, and Hengartner, Walter. "Asymptotic FitzGerald inequalities.." Commentarii mathematici Helvetici 53 (1978): 228-238. <>.

author = {Bshouty, Daoud, Hengartner, Walter},
journal = {Commentarii mathematici Helvetici},
pages = {228-238},
title = {Asymptotic FitzGerald inequalities.},
url = {},
volume = {53},
year = {1978},

AU - Bshouty, Daoud
AU - Hengartner, Walter
TI - Asymptotic FitzGerald inequalities.
JO - Commentarii mathematici Helvetici
PY - 1978
VL - 53
SP - 228
EP - 238
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.